# SDR HEEA0012659

- Difficulty date: January 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N92MT
- Make and model: Bell 206L-3
- Aircraft serial: 51175
- System (JASC): 3422 · Directional Gyro and Indicating System
- Part: Gyro
- Part number: 060001500
- Condition: Failed
- Location: Cockpit
- Component: KG102A
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GYRO INOPERATIVE, CARD DOES NOT MOVE.
